Jump to content

Search the Community

Showing results for tags 'depression relief'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Reading through this forum, one serious question remains: What to do if I have depression? Should I take Antidepressents? 4 years ago I took Citalopram for 4 month and then tapered down very slowly (10% a week). Hat no serious withdrawal, but after the taper had very strong sadness which I suffered through with some valdoxane. This took a month or so and was very disturbing... If I remember correctly, I stopped the Citalopram because it gave me an inner restlessness that was uncomfortable. Now I'm again in a depressive/anxious state which is stronger than any previous episode I had. I don't sleep well (5-6h), loss of appetite and pleasure, feeling defeated. And on top of that I fear that I should not take antidepressents because of the possibility of all those nightmare withdrawals. This leaves me in a hopeless state because, well, what else could I do? Either suffer from depression or take AD and feel better now, but maybe way worse later? THATS LIKE A TRAP! Advise wellcome.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy